Does methotrexate cause menstrual spotting ?

I am 50,have primary sjogren’s syndrome and raynauds. I have taken voltaren 150 mg and plaquenil( first 400 then 200mg) and Norvasc 10 mg as the main medications for the past 2 1/2 years. Symptoms worsened last fall,and beginning the end of October I began Methotrexate 10 mg.along with the voltaren and plaquenil. I still did not see much improvement so it was upped to 12.5 mg the first of Jan. I have seen marked improvement in symptoms in just this month. Fatigue and joint pain are very managable now. I have ceased the voltaren altogether! Still taking the plaquenil. My question is that I also seem to be having some menstrual irregularities..spotting after treatment. It is bright red and usually last a day or 2, about once each day. Now I am also pre menopausal and have had very irregular cycles anyway,going from near non existent to very heavy. I have had a gyno exam each year and am told this is just part of the pre menopause. so I don’t know if this spotting is somethig important or not! I have read that MTX can cause irregularites..